BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on nodal non-radially symmetric solutions to Emden-Fowler equations

Participants in the publication
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
W. Zou (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 1072-6691

Volume
40

Starting page
1
Last page
5


Export

APA
M. Ramos, W. Zou, (2009). A note on nodal non-radially symmetric solutions to Emden-Fowler equations. ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 40, 1-5. ISSN 1072-6691. eISSN .

IEEE
M. Ramos, W. Zou, "A note on nodal non-radially symmetric solutions to Emden-Fowler equations" in ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 40, pp. 1-5, 2009.

BIBTEX
@article{21884, author = {M. Ramos and W. Zou}, title = {A note on nodal non-radially symmetric solutions to Emden-Fowler equations}, journal = {ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2009, pages = {1-5}, volume = 40 }